# SDR SWAA070033

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 34,250 hours, 28,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C263431
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING INBOARD MID FLAP OUTBOARD CARRIAGE CORRODED AT TORQUE TUBE ATTACHMENT BORE.  REMOVED AND REPLACED OUTBOARD CARRIAGE PER MM.
